MathSciNet Relay Station
MathSciNet bibliographic data
MR707203 (84g:46066) 46G20 (58C10 58D15)
Aron, R. M.; Hervés, C.; Valdivia, M. Weakly continuous mappings on Banach spaces. J. Funct. Anal. 52 (1983), no. 2, 189–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement